# SDR CALA0001001

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP WEB CORRODED AT FS 1022-1041. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4 AND 51-30-2.
